# SDR USA2004F00005

- Difficulty date: February 26, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- Engine: Rroyce RB211*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING MAINTENANCE FERRY FLIGHT, CREW REPORTED A SMOKE ODOR IN THE FLIGHT DECK.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN PERFORMED AN ENGINE RUN WITH THE PACKS ON.  THE CONDITION COULD NOT BE DUPLICATED.
